Segui
Enrico Serra
Enrico Serra
Professore di Analisi Matematica, Politecnico di Torino
Email verificata su polito.it
Titolo
Citata da
Citata da
Anno
Semilinear Elliptic Equations for Beginners: Existence Results via the Variational Approach
M Badiale, E Serra
Springer Science & Business Media, 2010
3192010
Non radial positive solutions for the Hénon equation with critical growth
E Serra
Calculus of Variations and Partial Differential Equations 23 (3), 301-326, 2005
1252005
NLS ground states on graphs
R Adami, E Serra, P Tilli
Calculus of Variations and Partial Differential Equations 54, 743-761, 2015
1042015
Threshold phenomena and existence results for NLS ground states on metric graphs
R Adami, E Serra, P Tilli
Journal of Functional Analysis 271 (1), 201-223, 2016
922016
Negative Energy Ground States for the L 2-Critical NLSE on Metric Graphs
R Adami, E Serra, P Tilli
Communications in Mathematical Physics 352, 387-406, 2017
822017
Multi-peak solutions for the H├® non equation with slightly subcritical growth
A Pistoia, E Serra
Mathematische Zeitschrift 256 (1), 75-97, 2007
792007
Multiplicity results for the supercritical Hénon equation
M Badiale, E Serra
Advanced nonlinear studies 4 (4), 453-467, 2004
792004
Noncollision solutions to some singular minimization problems with Keplerian-like potentials
E Serra, S Terracini
Nonlinear Analysis: Theory, Methods & Applications 22 (1), 45-62, 1994
661994
Collisionless periodic solutions to some three-body problems
E Serra, S Terracini
Archive for rational mechanics and analysis 120, 305-325, 1992
571992
Nonlinear wave equations as limits of convex minimization problems: proof of a conjecture by De Giorgi
E Serra, P Tilli
Annals of Mathematics, 1551-1574, 2012
562012
Monotonicity constraints and supercritical Neumann problems
E Serra, P Tilli
Annales de l'Institut Henri Poincaré C 28 (1), 63-74, 2011
492011
Periodic solutions for some nonlinear differential equations of neutral type
E Serra
Nonlinear Analysis: Theory, Methods & Applications 17 (2), 139-151, 1991
481991
On the existence of homoclinic solutions for almost periodic second order systems
E Serra, M Tarallo, S Terracini
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 13 (6), 783-812, 1996
471996
A note on the radial solutions for the supercritical Hénon equation
V Barutello, S Secchi, E Serra
Journal of mathematical analysis and applications 341 (1), 720-728, 2008
432008
Bound states of the NLS equation on metric graphs with localized nonlinearities
E Serra, L Tentarelli
Journal of Differential Equations 260 (7), 5627-5644, 2016
422016
Subharmonic solutions to second-order differential equations with periodic nonlinearities
E Serra, M Tarallo, S Terracini
Nonlinear Analysis: Theory, Methods & Applications 41 (5-6), 649-667, 2000
422000
On the lack of bound states for certain NLS equations on metric graphs
E Serra, L Tentarelli
Nonlinear Analysis: Theory, Methods & Applications 145, 68-82, 2016
372016
Multiple positive bound states for the subcritical NLS equation on metric graphs
R Adami, E Serra, P Tilli
Calculus of Variations and Partial Differential Equations 58, 1-16, 2019
352019
Variational and stability properties of constant solutions to the NLS equation on compact metric graphs
C Cacciapuoti, S Dovetta, E Serra
Milan Journal of Mathematics 86, 305-327, 2018
342018
Collision and non-collision solutions for a class of Keplerian-like dynamical systems
V Coti Zelati, E Serra
Annali di Matematica Pura ed Applicata 166, 343-362, 1994
331994
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20